Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Penile Discharge after a rough bowel movement.
    avatar
    Taylor254 posted:
    About 30 hours ago I passed an extremely difficult bowel movement. I have had two more bowel movements since. Last night, about 10 hours after the first bowel movement, I noticed a milky penile discharge, which is still continuing (30 hours after the initial bowel movement). Could it be possible that I've damaged my prostate?
    Reply
     
    avatar
    stevesmw responded:
    probably irritated it. I have an enlarged prostate and have an immediate discharge after any significant bowel movement.

    When my prostate feels irritated, I give myself an orgasm and that usually clears up the problem.


    Helpful Tips

    wallgreens lol seriously
    I went on wallgreens looking for a curling iron. and i found some toys.. and inexpensive.. lol... i was lol... came in a box, very discreet ... More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website